MathSciNet Relay Station
MathSciNet bibliographic data
MR1974223 65L05 (65L06)
Coleman, John P. Order conditions for a class of two-step methods for $y''=f(x,y)$. IMA J. Numer. Anal. 23 (2003), no. 2, 197–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement